Positive solutions for Schrödinger-Poisson-Slater system with coercive potential

Yongsheng Jiang, Zhengping Wang, Huan-Song Zhou

DOI: http://dx.doi.org/10.12775/TMNA.2020.041


We study the following Schrödinger-Poisson-Slater type system: \begin{equation}\label{eq:0.1} \begin{cases} -\Delta u + V(x) u + \lambda\phi (x) u =|u|^{p-1}u,& x\in \mathbb{R}^3, \\ -\Delta\phi = u^2, \quad \lim\limits_{|x|\to +\infty}\phi (x)=0, \end{cases} \end{equation} where $\lambda> 0$ is a parameter, $p\in (1,2)$, $V\in C(\mathbb{R}^N,\mathbb{R}_0^+)$. If $V$ is a constant, or $p \in (2,5)$ with $V\in L^{\infty}(\mathbb{R}^3)$, the above system has been considered in many papers. In this paper, we are interested in the case: $p\in (1,2)$ and $V$ being a coercive potential, i.e., $\lim\limits_{|x|\to +\infty} V(x)=\infty$. We prove that there exists $\lambda_0> 0$ such that system (\ref{eq:0.1}) has at least two positive solutions $u^0_\lambda$ and $u^1_\lambda$ for any $\lambda \in (0, \lambda_0)$. Moreover, $u^0_\lambda$ is a ground state (i.e., the least energy solution) which must blow up as $\lambda \rightarrow 0$. Particularly, when $p\in ({11}/{7},2)$ and $\lambda> 0$ is small enough, we show that the ground state of (\ref{eq:0.1}) must be non-radially symmetric even if $V(x)=V(|x|)$, such as $V(x)=|x|^2$.


Schrödinger-Poisson-Slater system; coercive potential; ground state

Full Text:



A. Ambrosetti, On Schrödinger–Poisson systems, Milan J. Math. 76(2008), 257–274.

A. Azzollini, P. d’Avenia and A. Pomponio, On the Schrödinger–Maxwell equations under the effect of a general nonlinear term, Ann. Inst. H. Poincaré Anal. Non Linéaire 27 (2010), 779–791.

A. Azzollini and A. Pomponio, Ground state solutions for the nonlinear Schrödinger–Maxwell equations, J. Math. Anal. Appl. 345 (2008), 90–108.

J. Bellazzini and G. Siciliano, Scaling properties of functionals and existence of constrained minimizers, J. Funct. Anal. 261 (2011), 2486–2507.

J. Bellazzini and G. Siciliano, Stable standing waves for a class of nonlinear Schrödinger–Poisson equations, Z. Angew. Math. Phys. 62 (2011), 267–280.

J.Q. Chen, Multiple positive solutions of a class of non autonomous Schrödinger–Poisson systems, Nonlinear Anal. 21 (2015), 13–26.

V. Georgiev, F. Prinari and N. Visciglia, On the radiality of constrained minimizers to the Schrödinger–Poisson–Slater energy, Ann. Inst. H. Poincaré Anal. Non Linéaire 29 (2012), 369–376.

I. Ianni, Sign-changing radial solutions for the Schrödinger–Poisson–Slater problem, Topol. Methods Nonlinear Anal. 41 (2013), 365–385.

I. Ianni and G. Vaira, On concentration of positive bound states for the Schrödinger–Poisson system with potentials, Adv. Nonlinear Stud. 8 (2008), 573–595.

L. Jeanjean and T.J. Luo, Sharp nonexistence results of prescribed L2 -norm solutions some class of Schrödinger–Poisson and quasi-linear equations, Z. Angew. Math. Phys. 64 (2013), 937–954.

Y.S. Jiang and H.S. Zhou, Schrödinger–Poisson system with steep potential well, J. Differential Equations 251 (2011), 582–608.

A.R. Li, J.B. Su and L.G. Zhao, Existence and multiplicity of solutions of Schrödinger–Poisson systems with radial potentials, Proc. Roy. Soc. Edinburgh Sect. A 144 (2014), 319–332.

G.B. Li, S.J. Peng and S.S. Yan, Infinitely many positive solutions for the nonlinear Schrödinger–Poisson system, Commun. Contemp. Math. 12 (2010), 1069–1092.

Y. Li and W.M. Ni, Radial symmetry of positive solutions of nonlinear elliptic equations in Rn , Comm. Partial Differential Equations 18 (1993), 1043–1054.

S.B. Liu, Standing waves for 4-superlinear Schrödinger–Poisson systems with indefinite potentials, Bull. Lond. Math. Soc. 49 (2017), 226–234.

D. Ruiz, The Schrödinger–Poisson equation under the effect of a nonlinear local term, J. Funct. Anal. 237 (2006), 655–674.

D. Ruiz, On the Schrödinger–Poisson–Slater system: behavior of minimizers, radial and nonradial cases, Arch. Ration. Mech. Anal. 198 (2010), 349–368.

O. Sánchez and J. Soler, Long-time dynamics of the Schrödinger–Poisson–Slater system, J. Statist. Phys. 114 (2004), 179–204.

J.C. Slater, A simplification of the Hartree–Fock method, Phys. Rev. 81 (1951), 385–390.

Z.P. Wang and H.S. Zhou, Sign-changing solutions for the nonlinear Schrödinger–Poisson system in R3 , Cal. Var. Partial Differential Equations 52 (2015), 927-943.

T. Weth, Energy bounds for entire nodal solutions of autonomous superlinear equations, Calc. Var. Partial Differential Equations 27 (2006), 421–437.

L.G. Zhao and F.K. Zhao, On the existence of solutions for the Schrödinger–Poisson equations, J. Math. Anal. Appl. 346 (2008), 155–169.


  • There are currently no refbacks.

Partnerzy platformy czasopism